Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffered loss of hair in beard. Prescribed tacroz forte, allegra tablet. Permanent cure?

Hi Doctor, I lost hairs in beard and it looks like a patch at chin . My doctor has suggested me in Jan to apply following medicines: 1. Tacroz Forte 2. Topinate But I did not have any improvement and it seems that patch got increased a little bit in size. Now in march, doctor has added two more medicine along with above mentioned medicines: 1. Octamop Lotion 2. Allegra Tablet Please suggest if this treatment is fine and I should continue same.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for posting your query

You seem to have developed alopecia areata on your beard area
Topinate is a steroid which may help
Octamop lotion might act as irritant lotion may stimulate hair growth
Allegra is for itching and has to be taken only if itching is present .However alopecia areata is not associated with itching

Since there is no improvement with the above treatment you may take intalesional triamcinolone injections every 15 days which gives promicing results.

However it is a self limiting condition and may improve without treatment
Rarely it is associated with other disorders and might need clinical evaluation if it is progressive

Hope this helps you
Answered: Sat, 23 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor